# SDR SWAA063799

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 63,487 hours, 53,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 766 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 766, STR 24L.  REPAIRED SKIN PER SWA EA.
